RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 52, Issue 3  


Convergence of variational characteristics
O. O. Barabanov
3
Verification of asymptotic solutions for one-dimensional nonlinear parabolic equations
S. A. Vakulenko
10
Trigonometric series summable by means of Riemann's method
G. G. Gevorkyan
17
Solvability of convolution equation in the Gevrey class of functions analytic in a nonconvex region
O. V. Gorina
35
Interdependence between carathodory numbers and $n$-distributivity in lattices
A. P. Zolotarev
44
Lower bound on constant in Jackson inequality in different $L_p$-norms
V. I. Ivanov
48
Convergence of subsequences of partial cubic sums of Fourier series in mean and almost everywhere
S. V. Konyagin
63
Bianchi surfaces in $\mathbf{R}^3$ and deformation of hyperelliptic curves
D. A. Korotkin, V. A. Reznik
78
Summation theorem for inductive dimensions
S. V. Kotkin
89
Equivalent criterion of Haar and Franklin systems in symmetric spaces
I. Ya. Novikov
96
On $sQ$-completeness of recursively enumerable sets
R. Sh. Omanadze
102
On spaces of Baire I functions over $K$-analytic spaces
E. G. Pytkeev
108
Whitney maps for spaces of embedding hypersurfaces
T. N. Radul
117
Equivalence of $K$-functional and modulus of smoothness of functions on the sphere
Kh. P. Rustamov
123
Stochastic intertwinings and joinings of dynamic systems
V. V. Ryzhikov
130
Holomorphic mappings of wedge-type domains
A. B. Suchova
141
Removable singular sets for equations of the form $\sum\dfrac{\partial}{\partial x_i}a_{ij}(x)\dfrac{\partial u}{\partial x_j}=f(x,u,\nabla u)$
M. V. Tuvaev
146

Brief Communications
Shifts of Feynman measure along vector fields
O. G. Smolyanov, M. O. Smolyanova
154
 Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019